Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``Determination of an abstract simple group of order $ 2\sp 7\cdot3\sp 6\cdot5\cdot7$ holoedrically isomorphic with a certain orthogonal group and with a certain hyperabelian group'' [Trans. Amer. Math. Soc. 1 (1900), no. 3, 353-370; 1500543]


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 1 (1900), 509
MSC: Primary 20D06
Original Article: Trans. Amer. Math. Soc. 1 (1900), 353-370.
MathSciNet review: 1500436
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D06

Retrieve articles in all journals with MSC: 20D06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500436-2
PII: S 0002-9947(1900)1500436-2
Article copyright: © Copyright 1900 American Mathematical Society